# SDR SWIA200514456

- Difficulty date: January 27, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 19,636 hours, 28,921 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001007
- Part serial: 0181
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,740 hours, 11,855 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLAP RETRACTION, RECEIVED FLAP CONTROL FAULT ON OUTBOARD FLAP PAIRS.  REPLACED LEFT OUTBOARD FLAP ACTUATOR WITH SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD.
